A priori bounds and renormalized Morse indices of solutions of an elliptic system
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 3, p. 277-306
@article{AIHPC_2000__17_3_277_0,
     author = {Angenent, Sigurd B. and van der Vorst, Robertus},
     title = {A priori bounds and renormalized Morse indices of solutions of an elliptic system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {3},
     year = {2000},
     pages = {277-306},
     zbl = {0964.35037},
     mrnumber = {1771136},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_3_277_0}
}
Angenent, Sigurd B.; van der Vorst, Robertus. A priori bounds and renormalized Morse indices of solutions of an elliptic system. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 3, pp. 277-306. http://www.numdam.org/item/AIHPC_2000__17_3_277_0/

[1] Angenent S.B., Van Der Vorst R., A superquadratic indefinite elliptic system and its Morse-Conley-Floer homology, Preprint, 1996.

[2] Bahri A., Lions P.L., Solutions of superlinear elliptic equations and their Morse indices, Comm. Pure and Applied Mathematics 45 (1992) 1205-1215. | MR 1177482 | Zbl 0801.35026

[3] Courant R., Hilbert D., Methoden der Mathematischen Physik I, 3rd ed., Springer, Berlin, 1968. | MR 344038 | Zbl 0156.23201

[4] Duistermaat J.J., On the Morse index in the calculus of variations, Adv. in Math. 21 (1976) 173-195. | MR 649277 | Zbl 0361.49026

[5] Riesz F., Sz.-Nagy B., Functional Analysis, Frederick Ungar Publishing, New York, 1955. | MR 71727 | Zbl 0732.47001

[6] Robbin J., Salamon D.A., The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1995) 1-33. | MR 1331677 | Zbl 0859.58025

[7] Stein E.M., Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501

[8] Yang X.-F., Nodal sets and Morse indices of solutions of superlinear elliptic equations, Preprint, 1997.